# SDR USAA2011060800038

- Difficulty date: May 27, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - LEVEL 2 EXFOLIATION CORROSION ON ANTENNA MOUNT BETWEEN BS 787 TO BS 807, BL 0.  REPAIRED ANTENNA MOUNT BETWEEN BS 787 TO BS 807, BL 0 IAW EA 103024.
